# SDR COEA2017012033913

- Difficulty date: January 20, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110584200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR UPPER STRIP SLAT CHAFED AND CORRODED FROM RIBS 4L-4R. REPAIED IAW SRAS CETS-673/17.
